화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.55, No.4 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (23 articles)

2151 - 2205 SOLVING TWO-POINT BOUNDARY VALUE PROBLEMS FOR A WAVE EQUATION VIA THE PRINCIPLE OF STATIONARY ACTION AND OPTIMAL CONTROL
Dower PM, McEneaney WM
2206 - 2234 OPTIMAL CONTROL OF NONSMOOTH, SEMILINEAR PARABOLIC EQUATIONS
Meyer C, Susu LM
2235 - 2270 ON THE ATTAINABLE SET FOR A SCALAR NONCONVEX CONSERVATION LAW
Andreianov BP, Donadello C, Marson A
2271 - 2288 AN OPTIMAL CONTROL PROBLEM GOVERNED BY A REGULARIZED PHASE-FIELD FRACTURE PROPAGATION MODEL
Neitzel I, Wick T, Wollner W
2289 - 2304 A NEW CONVERGENCE ANALYSIS OF FINITE ELEMENT METHODS FOR ELLIPTIC DISTRIBUTED OPTIMAL CONTROL PROBLEMS WITH POINTWISE STATE CONSTRAINTS
Brenner SC, Sung LY
2305 - 2332 OPTIMAL CONTROL OF NON-SMOOTH HYPERBOLIC EVOLUTION MAXWELL EQUATIONS IN TYPE-II SUPERCONDUCTIVITY
Yousept I
2333 - 2367 VERIFICATION OF GENERAL MARKOV DECISION PROCESSES BY APPROXIMATE SIMILARITY RELATIONS AND POLICY REFINEMENT
Haesaert S, Soudjani SEZ, Abate A
2368 - 2392 OPTIMAL CONTROL OF THE THERMISTOR PROBLEMIN THREE SPATIAL DIMENSIONS, PART 2: OPTIMALITY CONDITIONS
Meinlschmidt H, Meyer C, Rehberg J
2393 - 2411 STRUCTURED STATE FEEDBACK CONTROLLERS AND OPTIMAL SUBMANIFOLD STABILIZATION
Montenbruck JM, Allgower F
2412 - 2436 GALERKIN-LIKE METHOD AND GENERALIZED PERTURBED SWEEPING PROCESS WITH NONREGULAR SETS
Jourani A, Vilches E
2437 - 2459 CONTROLLABILITY OF EVOLUTION EQUATIONS WITH MEMORY
Chaves-Silva FW, Zhang X, Zuazua E
2460 - 2492 KERNEL METHODS FOR THE APPROXIMATION OF NONLINEAR SYSTEMS
Bouvrie J, Hamzi B
2493 - 2518 MULTISTAGE CONVEX RELAXATION APPROACH TO RANK REGULARIZED MINIMIZATION PROBLEMS BASED ON EQUIVALENT MATHEMATICAL PROGRAM WITH A GENERALIZED COMPLEMENTARITY CONSTRAINT
Bi SJ, Pan SH
2519 - 2542 THE EXISTENCE OF GAME VALUE FOR PATH-DEPENDENT STOCHASTIC DIFFERENTIAL GAME
Zhang F
2543 - 2573 MULTIAGENT OPINION DYNAMICS OF BOUNDED CONFIDENCE WITH NONLOCAL AGGREGATIVE INTERACTION
Zhang JB, Hong YG, Hu XM
2574 - 2602 OPTIMAL CONTROL PROBLEMS OF FORWARD-BACKWARD STOCHASTIC VOLTERRA IN TEGRAL EQUATIONS WITH CLOSED CONTROL REGIONS
Wang TX, Zhang HS
2603 - 2635 THE QUASI-NEUTRAL LIMIT IN OPTIMAL SEMICONDUCTOR DESIGN
Pinnau R, Totzeck C, Tse O
2636 - 2660 Continuous-Time Markov Decision Processes with Exponential Utility
Zhang Y
2661 - 2683 A POLYNOMIAL METHOD FOR STABILITY ANALYSIS OF LTI SYSTEMS INDEPENDENT OF DELAYS
Alikoc B, Ergenc AF
2684 - 2713 FEEDBACK STABILIZATION TO NONSTATIONARY SOLUTIONS OF A CLASS OF REACTION DIFFUSION EQUATIONS OF FITZHUGH-NAGUMO TYPE
Breiten T, Kunisch K, Rodrigues SS
2714 - 2733 DEGENERATE FIRST-ORDER QUASI-VARIATIONAL INEQUALITIES: AN APPROACH TO APPROXIMATE THE VALUE FUNCTION
El Farouq N
2734 - 2747 FIRST ORDER SUFFICIENT OPTIMALITY CONDITIONS FOR NAVIER-STOKES FLOW. DUAL FEEDBACK CONTROLS
Nowakowski A
2748 - 2781 LINEAR-QUADRATIC MEAN FIELD STACKELBERG GAMES WITH STATE AND CONTROL DELAYS
Bensoussan A, Chau MHM, Lai Y, Yam SCP